# SDR SWAA2023041012728

- Difficulty date: March 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #241BF DELAMINATED. REPLACE CABIN FLOOR PANEL#241BF DELAMINATED.<[01] REMOVED PANEL #241BF PER SRM 51-40-02;[02] RECEIVED NEW PANEL #241BF;[03] VERIFIED STEPS 1; 2  OK TO INSTALL NEW PANEL;[04] INSTALLED PANEL #231BF PER SRM 51-40-02;[05] VERIFIED STEP 4
